Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 201, NWS Springfield, MO

July 9, 2015Howell County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 9, 2015, 4:26 PM CDT for Howell County, Shannon County, Texas County, Missouri. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2015, 4:26 PM CDT (21:26 UTC)
Expired
Jul 9, 2015, 5:30 PM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Howell County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 178 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 4:28 PM CDTTSTM WND DMG2 Nnw Mountain View, MOTREES UPROOTED AND SOME BROKE OFF AT THE TOPS. UNKNOWN SIZE OF TREES. ROOF OF A HOUSE WAS ROLLED UP. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS53 KSGF 092126
SVRSGF
MOC091-203-215-092230-
/O.NEW.KSGF.SV.W.0201.150709T2126Z-150709T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 530 PM CDT

* AT 424 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM RAYMONDVILLE TO 7 MILES WEST OF SUMMERSVILLE TO
  MOUNTAIN VIEW...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  AKERS...ALLEY SPRING...ARROLL...BIRCH TREE...EMINENCE...EUNICE...
  HARTSHORN...HOUSTON...MIDRIDGE...MONTIER...MOUNTAIN VIEW...PINE
  CREST...RAYMONDVILLE...ROUND SPRING...SUMMERSVILLE...TERESITA...
  WEST EMINENCE...WINONA AND YUKON.

THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3708 9121 3694 9122 3692 9166 3694 9172
      3720 9186 3736 9203 3742 9149 3742 9120
      3741 9117 3726 9115 3725 9111 3721 9112
      3721 9109 3717 9105 3710 9101
TIME...MOT...LOC 2126Z 264DEG 32KT 3730 9184 3721 9175
          3699 9164

HAIL...<.75IN
WIND...60MPH

$$

WISE
3 follow-up statements
542 
WWUS53 KSGF 092151
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT THU JUL 9 2015

MOC091-092202-
/O.CAN.KSGF.SV.W.0201.000000T0000Z-150709T2230Z/
HOWELL MO-
451 PM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWELL COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3708 9121 3694 9122 3695 9131 3712 9138
      3723 9161 3738 9181 3742 9149 3741 9117
      3726 9115 3725 9111 3721 9112 3720 9108
      3718 9108 3717 9105 3710 9101
TIME...MOT...LOC 2152Z 253DEG 36KT 3736 9162 3727 9144
          3715 9129 3692 9124

$$

MOC203-215-092230-
/O.CON.KSGF.SV.W.0201.000000T0000Z-150709T2230Z/
SHANNON MO-TEXAS MO-
451 PM CDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TEXAS AND SHANNON COUNTIES UNTIL 530 PM CDT...

AT 450 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 21 MILES NORTHWEST OF EMINENCE TO 10 MILES NORTHWEST
OF EMINENCE TO EMINENCE TO 8 MILES SOUTHEAST OF WINONA...AND MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AKERS...EMINENCE...MIDRIDGE...ROUND SPRING...WEST EMINENCE AND
WINONA.

THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3708 9121 3694 9122 3695 9131 3712 9138
      3723 9161 3738 9181 3742 9149 3741 9117
      3726 9115 3725 9111 3721 9112 3720 9108
      3718 9108 3717 9105 3710 9101
TIME...MOT...LOC 2152Z 253DEG 36KT 3736 9162 3727 9144
          3715 9129 3692 9124

HAIL...<.75IN
WIND...60MPH

$$

WISE
529 
WWUS53 KSGF 092206
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT THU JUL 9 2015

MOC215-092215-
/O.CAN.KSGF.SV.W.0201.000000T0000Z-150709T2230Z/
TEXAS MO-
506 PM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TEXAS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3708 9116 3717 9123 3726 9165 3740 9165
      3742 9149 3741 9117 3732 9117 3726 9115
      3725 9111 3721 9112 3720 9108 3718 9108
      3717 9105 3710 9101
TIME...MOT...LOC 2205Z 253DEG 36KT 3740 9146 3731 9128
          3719 9113 3696 9108

$$

MOC203-092230-
/O.CON.KSGF.SV.W.0201.000000T0000Z-150709T2230Z/
SHANNON MO-
506 PM CDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHANNON COUNTY UNTIL 530 PM CDT...

AT 502 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM AKERS TO EAST CENTRAL SHANNON COUNTY...AND MOVING 
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AKERS...MIDRIDGE AND ROUND SPRING.

THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3708 9116 3717 9123 3726 9165 3740 9165
      3742 9149 3741 9117 3732 9117 3726 9115
      3725 9111 3721 9112 3720 9108 3718 9108
      3717 9105 3710 9101
TIME...MOT...LOC 2205Z 253DEG 36KT 3740 9146 3731 9128
          3719 9113 3696 9108

HAIL...<.75IN
WIND...60MPH

$$

WISE
426 
WWUS53 KSGF 092231
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT THU JUL 9 2015

MOC203-092241-
/O.EXP.KSGF.SV.W.0201.000000T0000Z-150709T2230Z/
SHANNON MO-
531 PM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 3708 9116 3717 9123 3726 9165 3740 9165
      3742 9149 3741 9117 3732 9117 3726 9115
      3725 9111 3721 9112 3720 9108 3718 9108
      3717 9105 3710 9101
TIME...MOT...LOC 2206Z 253DEG 36KT 3740 9145 3731 9127
          3719 9112 3696 9107

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:33 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 9, 2:33 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT Thu Jul 9 2015

.SHORT TERM...(This Evening through Friday)
Issued at 200 PM CDT THU JUL 9 2015

More rain/thunderstorms have moved into sw MO/se KS as yet another
upper level impulse produces lift along/north of a frontal
boundary extending from ne OK east along the MO/AR line into
south central MO. Efficient rain processes are occurring once
again with decent rainfall rates. So far haven't seen prolonged
training, but it won't take much to get runoff going again. We
have a number of new flooding reports over far sw MO. Have issued
some flash flood warnings over far sw MO.

The shortwave will move w-e through the the cwfa tonight with the
sfc warm front and 850mb front convergence/zone gradually shifting
north. The heavier rain axis is expected to shift northeast into
central MO, but high res models vary on timing. Will go with a
consensus and gradually lift higher pops north into central MO
late this evening/overnight. No changes are planned to any hydro
watch statements.

A building upper level ridge with further northward progress of
the warm front will gradually will continue to shunt better rain
chances to the north Friday but will maintain some pops/rain
chances in central MO. Clouds should gradually give way, but
expect them to linger more of the day in central MO with lower max
temperatures.

.LONG TERM...(Friday Night through Thursday)
Issued at 200 PM CDT THU JUL 9 2015

The upper ridge will actually retrograde a bit over the weekend to
a position back over the Plains, but it will remain far enough north
and east to keep rain chances at bay into early next week. The
eastern edge of a low level thermal ridge will edge into our area.
850mb/max sfc T temperature climo yields low/mid 90s for highs
over the weekend and Monday, but abundant sfc/plant moisture may limit
the highs a degree or two. Humidity will keep things
sticky/uncomfortable.

There is still general agreement on moving a shortwave and
associated sfc front down the front side of the upper ridge by
Tue. The GFS, and to some extent the ECMWF, have backed off on
precip with the position of the upper ridge progged to be somewhat
farther to the east. Synoptic trends will continue to be
monitored, and will continue to include some rain chances for Tue
with the best bet over the eastern counties.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1207 PM CDT THU JUL 9 2015

Areas of rain and thunderstorms will continue to move through the
region today, with the main axis of rain slowly shifting north as
a warm front moves north through the area into tonight. Low
vis/cigs can be expected near the front, with restrictions to MVFR
or IFR possible within areas of rain.

LLWS will develop tonight at the terminals as the front moves
north, with rain finally ending tomorrow morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Friday morning FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Friday morning FOR KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Boxell
Hazardous weather outlook, Jul 9, 3:37 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT THU JUL 9 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-102045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
337 PM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO HAVE
THE POTENTIAL TO PRODUCE DAMAGING WINDS AS IT CONTINUES TO MOVE
EAST THROUGH SOUTH CENTRAL PORTIONS OF MISSOURI THIS AFTERNOON.

EVEN BRIEF PERIODS OF HEAVY RAINFALL WILL PRODUCE FLOODING OVER
THE AREA WITH ADDITIONAL ROAD CLOSURES LIKELY. CREEKS AND RIVERS
WILL RISE AGAIN AND BECOME DANGEROUS AT AND DOWNSTREAM FROM WHERE
HEAVY RAINFALL OCCURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAINFALL WILL MOVE NORTH OUT OF CENTRAL MISSOURI FRIDAY MORNING.

AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND
100 DEGREES FROM FRIDAY INTO EARLY NEXT WEEK.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF THE
MISSOURI OZARKS MONDAY NIGHT...TUESDAY...WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON FOR STRONGER
STORM ACTIVITY OVER SOUTH CENTRAL MISSOURI. AGAIN...ADDITIONAL
FLOODING IS EXPECTED TONIGHT AND ROAD CLOSURES DUE TO FLOODING
SHOULD BE EXPECTED.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Jul 9, 4:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     FLASH FLOOD      1 N NORWOOD             37.12N 92.41W
07/09/2015                   WRIGHT             MO   LAW ENFORCEMENT

            WATER WAS FLOWING 5 INCHES DEEP OVER HIGHWAY C.

&&

HATCH
Local storm report, Jul 9, 4:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      MOUNTAIN GROVE          37.13N 92.26W
07/09/2015                   WRIGHT             MO   AMATEUR RADIO

            STANDING AND FLOWING WATER RUNNING 6 TO 8 INCHES DEEP
            AFFECTING NUMOUROUS ROADS IN TOWN.

&&

HATCH
Special weather statement, Jul 9, 4:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 PM CDT THU JUL 9 2015

MOZ082-098-092215-
SHANNON MO-TEXAS MO-
416 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SHANNON AND SOUTHERN TEXAS
COUNTIES UNTIL 515 PM CDT...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
SIMMONS TO SOLO TO 3 MILES SOUTHWEST OF CLEAR SPRINGS...MOVING EAST
AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE EMINENCE...HOUSTON...RAYMONDVILLE AND
SUMMERSVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK.

PEOPLE IN SHANNON AND SOUTHERN TEXAS COUNTIES...INCLUDING HOUSTON...
RAYMONDVILLE...SUMMERSVILLE...CURRENT RIVER STATE PARK AND
EMINENCE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3708 9121 3704 9122 3705 9187 3718 9194
      3731 9222 3742 9160 3742 9121 3741 9117
      3732 9117 3731 9115 3726 9115 3725 9111
      3721 9112 3717 9106 3716 9102 3710 9101
TIME...MOT...LOC 2116Z 256DEG 28KT 3731 9206 3723 9188
          3706 9186

WISE
Special weather statement, Jul 9, 4:20 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT THU JUL 9 2015

MOZ098-106-092215-
OREGON MO-SHANNON MO-
420 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OREGON AND SOUTHERN
SHANNON COUNTIES UNTIL 515 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF TERESITA TO 5 MILES SOUTHWEST OF TERESITA TO 11 MILES WEST OF
ROVER...MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE ALTON...BIRCH TREE...GREER...MONTIER...
ROVER...TERESITA...THOMASVILLE...WILDERNESS AND WINONA.

PEOPLE IN NORTHERN OREGON AND SOUTHERN SHANNON COUNTIES...INCLUDING
BIRCH TREE...ALTON AND WINONA...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3671 9112 3667 9168 3679 9168 3679 9166
      3705 9166 3705 9121 3684 9122 3682 9111
TIME...MOT...LOC 2120Z 250DEG 44KT 3707 9177 3695 9168
          3669 9178

WISE
Local storm report, Jul 9, 4:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     3 SW WEST PLAINS        36.70N 91.89W
07/09/2015                   HOWELL             MO   LAW ENFORCEMENT

            TREE DOWN ON AB HIGHWAY.

&&

DSA
Local storm report, Jul 9, 4:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
423 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     FLOOD            1 NE NEOSHO             36.88N 94.35W
07/09/2015                   NEWTON             MO   TRAINED SPOTTER

            THE BRIDGE AT EAST COLER AND DEAN KEELING DRIVE IS
            UNDERWATER WITH HICKORY CREEK OUT OF ITS BANKS.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:48 PM CDTSpecial Weather StatementSGFOregon27 min
Jul 9, 3:50 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more27 hr
Jul 9, 7:02 AM CDTFlash Flood WarningSGFHowell, Ozark6 hr
Jul 9, 10:01 AM CDTRiver Flood WarningSGFStone58 hr
Jul 9, 12:46 PM CDTFlash Flood WarningSGFBarry, Lawrence, McDonald, Newton12 hr
Jul 9, 2:32 PM CDTRiver Flood WarningSGFMcDonald58 hr
Jul 9, 2:32 PM CDTRiver Flood WarningSGFJasper3 days
Jul 9, 2:32 PM CDTRiver Flood WarningSGFJasper69 hr
Jul 9, 2:47 PM CDTFlash Flood WarningSGFChristian, Douglas, Greene, Stone, Taney, Webster6 hr
Jul 9, 3:04 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright41 min
Jul 9, 3:16 PM CDTSpecial Weather StatementSGFOzark44 min
Jul 9, 3:33 PM CDTSevere Thunderstorm WarningSGFTexas42 min
Jul 9, 3:37 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark23 min
Jul 9, 3:46 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas and 1 more5 hr
Jul 9, 3:53 PM CDTSpecial Weather StatementSGFHowell52 min
Jul 9, 4:16 PM CDTSpecial Weather StatementSGFShannon, Texas59 min
Jul 9, 4:20 PM CDTSpecial Weather StatementSGFOregon55 min
Jul 9, 5:30 PM CDTSpecial Weather StatementSGFBarry, Lawrence, McDonald60 min
Jul 9, 6:19 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.